# SDR SWIA20231226103

- Difficulty date: November 3, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING R/H LOWER TRANSCOWL LATCH COAMING ON JOB HN00116384 CAMP #27278589, FOUND 3 EA INBOARD BLIND FASTENERS ON ZED-STIFFENER TO BE LOOSE.     (C-CHECK RO 12/23/2023)    R/H ENGINE LOWER TRANSCOWL LATCH COAMING HAS BEEN REPAIRED REF REO# 670-54-21-1596, REV --, DATED 11/7/23. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
